UZH-Logo

Maintenance Infos

On a functional central limit theorem for Markov population processes


Barbour, A D (1974). On a functional central limit theorem for Markov population processes. Advances in Applied Probability, 6:21-39.

Downloads

1 download since deposited on 03 Nov 2009
0 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:1974
Deposited On:03 Nov 2009 15:08
Last Modified:05 Apr 2016 13:30
Publisher:Applied Probability Trust
ISSN:0001-8678
Related URLs:http://www.jstor.org/stable/1426205
Permanent URL: http://doi.org/10.5167/uzh-23178

Download

[img]
Filetype: PDF - Registered users only
Size: 1MB

Author Collaborations